Publication
Title
Distortion of the Poisson bracket by the noncommutative Planck constants
Author
Abstract
Language
English
Source (journal)
Communications in mathematical physics. - Heidelberg
Publication
Heidelberg : 2011
ISSN
0010-3616
Volume/pages
304:2(2011), p. 369-393
ISI
000290229600003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.06.2011
Last edited 31.05.2018
To cite this reference